Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Free-lattice-like sublattices of free products of lattices


Authors: G. Grätzer and H. Lakser
Journal: Proc. Amer. Math. Soc. 44 (1974), 43-45
MSC: Primary 06A20
DOI: https://doi.org/10.1090/S0002-9939-1974-0327591-8
MathSciNet review: 0327591
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Sublattices of a free lattice are known to satisfy three particular conditions. It is shown that certain sublattices of a free product of lattices satisfy the same three conditions.


References [Enhancements On Off] (What's this?)

  • [1] G. Grätzer, H. Lakser and C. R. Platt, Free products of lattices, Fund. Math. 69 (1970), 233-240. MR 43 #116. MR 0274351 (43:116)
  • [2] F. Galvin and B. Jónsson, Distributive sublattices of a free lattice, Canad. J. Math. 13 (1961), 265-272. MR 23 #A78. MR 0122738 (23:A78)
  • [3] B. Jónsson, Sublattices of a free lattice, Canad. J. Math. 13 (1961), 256-264. MR 23 #A818. MR 0123493 (23:A818)
  • [4] -, Relatively free products of lattices, Algebra Universalis 1 (1971/72), 362-373. MR 46 #106. MR 0300946 (46:106)
  • [5] H. Lakser, Normal and canonical representations in free products of lattices, Canad. J. Math. 22 (1970), 394-402. MR 42 #144. MR 0265232 (42:144)
  • [6] P. M. Whitman, Free lattices, Ann. of Math. (2) 42 (1941), 325-330. MR 2, 244. MR 0003614 (2:244f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A20

Retrieve articles in all journals with MSC: 06A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0327591-8
Keywords: Free lattice, free product
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society